# SDR HNAA2008111300336

- Difficulty date: November 13, 2008
- Submitted: December 7, 2008
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 59,474 hours, 67,458 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fixture
- Part number: BR63031023
- Condition: Broken
- Location: Cabin
- Part time: 59,474 hours, 67,458 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT FROM 24000 FEET, THE FLIGHT ATTENDANTS NOTICED A BURNING ODOR IN THE CABIN BUT NO VISIBLE SMOKE.  UPON LANDING, MAINTENANCE DEACTIVATED THE CABIN INTERIOR NORMAL LIGHTING SYSTEM, REMOVED THE BULB AND PLACED THE SYSTEM ON THE MEL LIST FOR THIS AIRCRAFT.  A HIDDEN DAMAGE INSPECTION WAS PERFORMED AND FOUND THAT THE RIGHT HAND ROW 1 LIGHT FIXTURE WAS LOOSE.  FURTHER INVESTIGATION FOUND THE LIGHT FIXTURE RECEPTACLE TO BE BROKEN AND BURNT.  THE FIXTURE WAS REPLACED ALONG WITH THE LIGHTING BALLAST.  SYSTEM WAS THEN RE-ACTIVATED AND OPS CHECKS WERE GOOD.  THE SYSTEM MEL WAS CLEARED AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
